PELOSO, MARCO MARIA

PELOSO, MARCO MARIA  

Dipartimento di Scienze Matematiche  

001957  

Mostra records
Risultati 1 - 9 di 9 (tempo di esecuzione: 0.03 secondi).
Citazione Data di pubblicazione Autori File
Boundedness of Fourier integral operators onHardy spaces / Peloso, Marco Maria. - In: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY. - ISSN 0013-0915. - (2008). 1-gen-2008 PELOSO, Marco Maria -
L^p-spectral multipliers for the Hodge Laplacian acting on 1-forms on the Heisenberg group / Muller, D; Peloso, Marco Maria; Ricci, F.. - In: GEOMETRIC AND FUNCTIONAL ANALYSIS. - ISSN 1016-443X. - (2007). 1-gen-2007 PELOSO, Marco Maria + -
Eigenvalues of the Hodge Laplacian on the Heisenberg group / D., Muller; Peloso, Marco Maria; Ricci, F.. - In: COLLECTANEA MATHEMATICA. - ISSN 0010-0757. - (2006), pp. 327-342. 1-gen-2006 PELOSO, Marco Maria + -
Analysis of the Kohn Laplacian on quadratic CR manifolds / Peloso, Marco Maria; Ricci, F.. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 203:(2003), pp. 321-355. 1-gen-2003 PELOSO, Marco Maria + -
Non-solvability for a class of left-invariant second-order differential operators on the Heisenbereg group / Muller, D.; Peloso, Marco Maria. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 355:(2003), pp. 2047-2064. 1-gen-2003 PELOSO, Marco Maria + -
Decomposition theorems for Hardy spaces on convex domains of finite type / Grellier, S.; Peloso, Marco Maria. - In: ILLINOIS JOURNAL OF MATHEMATICS. - ISSN 0019-2082. - 46:(2002), pp. 207-232. 1-gen-2002 PELOSO, Marco Maria + -
Tangential Cauchy-Riemann equations on quadratic CR manifolds / Peloso, MARCO MARIA; Ricci, F.. - In: ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI DELLA CLASSE DI SCIENZE FISICHE, MATEMATICHE E NATURALI. - ISSN 0392-7881. - 13:(2002), pp. 125-134. 1-gen-2002 PELOSO, MARCO MARIA + -
Estimates for the "di-bar"-Neumann problem in the Sobolev topology on Z(q) domains / Fontana, L; Krantz, S. G.; Peloso, Marco Maria. - In: HOUSTON JOURNAL OF MATHEMATICS. - ISSN 0362-1588. - 27:(2001), pp. 127-176. 1-gen-2001 PELOSO, Marco Maria + -
Factorization of Hardy spaces and Hankel operators on convex domains in C^n / Bonami, A.; Peloso, Marco Maria; Symesak, F.. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - 11:(2001), pp. 363-397. 1-gen-2001 PELOSO, Marco Maria + -